Open Access
2013 The Time Delays’ Effects on the Qualitative Behavior of an Economic Growth Model
Carlo Bianca, Massimiliano Ferrara, Luca Guerrini
Abstr. Appl. Anal. 2013(SI41): 1-10 (2013). DOI: 10.1155/2013/901014


A further generalization of an economic growth model is the main topic of this paper. The paper specifically analyzes the effects on the asymptotic dynamics of the Solow model when two time delays are inserted: the time employed in order that the capital is used for production and the necessary time so that the capital is depreciated. The existence of a unique nontrivial positive steady state of the generalized model is proved and sufficient conditions for the asymptotic stability are established. Moreover, the existence of a Hopf bifurcation is proved and, by using the normal form theory and center manifold argument, the explicit formulas which determine the stability, direction, and period of bifurcating periodic solutions are obtained. Finally, numerical simulations are performed for supporting the analytical results.


Download Citation

Carlo Bianca. Massimiliano Ferrara. Luca Guerrini. "The Time Delays’ Effects on the Qualitative Behavior of an Economic Growth Model." Abstr. Appl. Anal. 2013 (SI41) 1 - 10, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095474
MathSciNet: MR3139436
Digital Object Identifier: 10.1155/2013/901014

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI41 • 2013
Back to Top